Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

DTP vaccine, fever, loss of appetite, white tongue, red lips

Dear Dr., My son aged 1yr 5 months, was given DTP vaccine last week. Since, 5 days he is getting fever, doctor prescribed him Taxim with pracetamol. Temperature drops after the medication is administered. Now he is not showing any interest in taking food, and his tongue is whitish and lips are reddish . However, even after 3 days of medication administration there is no change. Please let me now about the problem.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response
This fever is unlikely to be due to the vaccine. Usually we expect the fever to subside within three days. If he has not improved you need to see the doctor again. The doctor will decide whether any investigations are required.
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor